Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had abnormal period. Stopped with spotting recurrence. Can I take deviry?

I got morning spotting on the 25th to 31st days of my cycle and it has stopped now. The flow was not a normal periods as I used to get earlier. My cycle is a 35 days cycle. I want my periods to be done properly before 20 of this month. Can I hav Deviry 10 mg tablets for 10 days - 2 tabs each and get my periods bfro 20th of this month?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to HCMForum. Your periods are irregular by time and quantity.
The cause could be andemia or some harmonal problem. With the tablets
you have mentiond you can get periods but it may cross 20th as you
take 5days in 5days you may get or may not. so with your doctors
advise if you take for 2 or 3 days You may get your period on 20th.
But if you get period also you should get treated to get the periods
regularly. For that you also have to get treated for anaemia. I advise
you to consult a doctor for this.
Besides i advise you to follow some diet recomendations as take
more of green leafy vegetables pulses sprouts fruits and juices to build
up general health and haemoglobin. Thanks for calling.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor